JournalsjemsVol. 16, No. 8pp. 1555–1569

Approximation by continuous rational maps into spheres

  • Wojciech Kucharz

    Jagiellonian University, Krakow, Poland
Approximation by continuous rational maps into spheres cover
Download PDF

Abstract

Investigated are continuous rational maps of nonsingular real algebraic varieties into spheres. In some cases, necessary and sufficient conditions are given for a continuous map to be approximable by continuous rational maps. In particular, each continuous map between unit spheres can be approximated by continuous rational maps.

Cite this article

Wojciech Kucharz, Approximation by continuous rational maps into spheres. J. Eur. Math. Soc. 16 (2014), no. 8, pp. 1555–1569

DOI 10.4171/JEMS/469